Proof of Shannon's transmission theorem for finite-state indecomposable channels
Matematika, Tome 4 (1960) no. 5, pp. 123-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1960_4_5_a8,
author = {D. Blackwell and L. Breiman and A. J. Thomasian},
title = {Proof of {Shannon's} transmission theorem for finite-state indecomposable channels},
journal = {Matematika},
pages = {123--136},
year = {1960},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1960_4_5_a8/}
}
D. Blackwell; L. Breiman; A. J. Thomasian. Proof of Shannon's transmission theorem for finite-state indecomposable channels. Matematika, Tome 4 (1960) no. 5, pp. 123-136. http://geodesic.mathdoc.fr/item/MAT_1960_4_5_a8/